MathSciNet Relay Station
MathSciNet bibliographic data
MR1421537 (97j:81352) 81T60 (81T13)
Nishino, Hitoshi; Sezgin, Ergin Supersymmetric Yang-Mills equations in $10+2$ dimensions. Phys. Lett. B 388 (1996), no. 3, 569–576.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement